Advanced Search
MyIDEAS: Login

Strategies of Survival in Dynamic Asset Market Games

Contents:

Author Info

  • Rabah AMIR

    (University of Arizona)

  • Igor V. EVSTIGNEEV

    (University of Manchester)

  • Le XU

    (University of Manchester)

Abstract

The paper examines a game-theoretic evolutionary model of a financial market with endogenous equilibrium asset prices. Assets pay dividends that are partially consumed and partially reinvested. The traders use general, adaptive strategies (portfolio rules), distributing their wealth between assets, depending on the exogenous states of the world and the observed history of the game. The main goal is to identify strategies, allowing an investor to "survive," i.e. to possess a positive, bounded away from zero, share of market over the whole infinite time horizon. This work brings together recent studies on evolutionary finance with the classical topic of non-cooperative market games.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://papers.ssrn.com/sol3/papers.cfm?abstract_id=1311862
Our checks indicate that this address may not be valid because: 503 Service Unavailable. If this is indeed the case, please notify (Marilyn Barja)
Download Restriction: no

Bibliographic Info

Paper provided by Swiss Finance Institute in its series Swiss Finance Institute Research Paper Series with number 08-41.

as in new window
Length: 28 pages
Date of creation:
Date of revision:
Handle: RePEc:chf:rpseri:rp0841

Contact details of provider:
Web page: http://www.SwissFinanceInstitute.ch
More information through EDIRC

Related research

Keywords: evolutionary finance; dynamic games; stochastic games; survival strategies;

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Anufriev, Mikhail & Bottazzi, Giulio, 2010. "Market equilibria under procedural rationality," Journal of Mathematical Economics, Elsevier, vol. 46(6), pages 1140-1172, November.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:chf:rpseri:rp0841. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Marilyn Barja).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.